Skip to content
BY 4.0 license Open Access Published by De Gruyter Open Access February 20, 2022

On a k-th Gauduchon almost Hermitian manifold

Masaya Kawamura
From the journal Complex Manifolds

Abstract

We characterize the k-th Gauduchon condition and by applying its characterization, we reprove that a compact k-th Gauduchon, semi-Kähler manifold becomes quasi-Kähler, which tells us that in particular, a compact almost pluriclosed, semi-Kähler manifold is quasi-Kähler.

References

[1] Chen, H., Chen, L. and Nie, X. Chern-Ricci curvatures, holomorphic sectional curvature and Hermitian metrics, Sci. China Math. 64 (2021), 763-780.10.1007/s11425-019-9566-ySearch in Google Scholar

[2] Fino, A., Ugarte, L. On generalized Gauduchon metrics, Proc. Edinb. Math. Soc. 56 (2013), 733-753.10.1017/S0013091512000405Search in Google Scholar

[3] Fu, J., Wang, Z. and Wu, D. Semilinear equations, the k function, and generalized Gauduchon metrics, J. Eur. Math. Soc. 15 (2013), 659-680.10.4171/JEMS/370Search in Google Scholar

[4] Gauduchon, P. Le thèorème de l’excentricité nulle, C. R. Acad. Sci. Paris Sér. A-B 285 (1977), no. 5, A387-A390.Search in Google Scholar

[5] Gauduchon, P. Hermitian connections and Dirac operators, Boll. Un. Mat. Ital. B (7) (suppl.) 11 (2) (1997), 257-288.Search in Google Scholar

[6] Gray, A. Some examples of almost Hermitian manifolds, Illinois J. Math. 10 (1966), 353-366.10.1215/ijm/1256055115Search in Google Scholar

[7] Hsiung, C C. Almost complex and complex structures, World Scientific, Series in Pure Mathematics-Volume 20, (1995), ISBN 981-02-1712-9.10.1142/2309Search in Google Scholar

[8] Jost, J., Yau, S.-T. A non-linear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry, Acta Math. 170 (1993), 221-254.10.1007/BF02392786Search in Google Scholar

[9] Kawamura, M. On Kähler-like and G-Kähler-like almost Hermitian manifolds, Complex Manifolds 7 (2020) 145-161.10.1515/coma-2020-0009Search in Google Scholar

[10] Kawamura, M. On the k-th almost Gauduchon condition on almost Hermitian manifolds, Analysis (2021). https://doi.org/10.1515/anly-2021-002110.1515/anly-2021-0021Search in Google Scholar

[11] Kawamura, M. On the conformally k-th almost Gauduchon condition and the conformally almost balanced condition, Cubo, A Mathematical Journal 23 (2021), no.2, 333-341.Search in Google Scholar

[12] Latorre, A., Ugarte, L. On non-Kähler compact complex manifolds with balanced and astheno-Kähler metrics, C. R. Acad. Sci. Paris, Ser. I 335 (2017), 90-93.Search in Google Scholar

[13] Liu, K., Yang, X. Ricci curvatures on Hermitian manifolds, Trans. Amer. Math. Soc. 369 (2017), 5157-5196.10.1090/tran/7000Search in Google Scholar

[14] Popovici, D. Aeppli cohomology classes associated with Gauduchon metrics on compact complex manifolds, Bulletin de la Société Mathématique de France, 143 (2015), no. 4, 763-800.Search in Google Scholar

[15] Vezzoni, L. On Hermitian curvature flow on almost complex manifolds, Di˙. Geom. and its Appl. 29 (2011), 709-722.10.1016/j.difgeo.2011.07.006Search in Google Scholar

[16] Voisin, C. Hodge theory and complex Algebraic geometry I,Cambridge Studies in Advanced Mathematics, 76 Cambridge University Press, Cambridge, (2002), x+322 pp. ISBN: 0-521-80260-1.Search in Google Scholar

[17] Yang, B. and Zheng, F. On curvature tensors of Hermitian manifolds, Comm. Anal. Geom. (5) 26 (2018), 1195-1222.10.4310/CAG.2018.v26.n5.a7Search in Google Scholar

[18] Zheng, T. An almost complex Chern-Ricci flow, J. Geom. Anal. 28(2018), 2129-2165.10.1007/s12220-017-9898-9Search in Google Scholar

Received: 2021-10-18
Accepted: 2022-01-22
Published Online: 2022-02-20

© 2022 Masaya Kawamura, published by De Gruyter

This work is licensed under the Creative Commons Attribution 4.0 International License.

Scroll Up Arrow